# SDR XN0A1251

- Difficulty date: August 5, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 44,543 hours, 34,076 cycles
- Engine: Ge CF650C2
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Disconnected
- Location: Nr 1
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 GENERATOR TRIP OFF.  NO VOLT AND FREQ.  ITEM TRANSFER TO DMI NR 5616 IAW MEL 24-11-01 CAT - (B), NR 1 CSD DISCONNECTED. (ORIG/OPEN)
